# SDR DALA2023032102113

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 86,714 hours, 16,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 AT DEPT TIME, F/A REPORTS 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND 2L DOOR OUT OF SEQUENCE. CYCLED DOOR ARMS NML. ALL DOOR OPS NML PER B767-400 AMM 52-11. (9918744)
